| Catalog Number |
795231 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the swivel mechanism of an epiq cvx ultrasound system's control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.The service engineer reseated the bushing to address the customer's immediate concerns.
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of the reported issue.The engineering team determined the failure was caused by a hardware issue in the articulating arm latching mechanism preventing the locking solenoid from fully engaging.